# SDR YENA200338

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N507JB
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 13,365 hours, 5,902 cycles
- Engine: Iae V2527A5
- Engine time: 13,365 hours, 5,902 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 2607MK2
- Part serial: DTV046
- Condition: Failed
- Location: Nr 1 Eng Vsv
- Part time: 12,415 hours, 5,300 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE ONE COMPRESSOR VANE ECAM ON TAKEOFF AT ABOUT 50 KTS.  DID LOW SPEED RTO.  REMOVED AND REPLACED NR 1 ENG VARIABLE STATOR ACTUATOR IAW AMM 75-32-41, AS PART OF TSM 75-30-00.  PERFORMED TEST NR 11 (HIGH POWER ASSURANCE TEST) ON NR 1 ENGINE IAW 71-00-00-710-013A, OPS CHECK GOOD.  NO ABNORMAL INDICATIONS WARNINGS NOTED.
